# SDR AALA961149

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146N660397
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DOOR EDGE DAMAGE AFT EDGE AT BOTTOM OF DOOR.  REPAIR PER MRB 96C039.   TST:  15,172 HOURS.  CYCLES:  5,361.  (X)
